Publish in OALib Journal

ISSN: 2333-9721

APC: Only $99


Any time

2019 ( 9 )

2018 ( 16 )

2017 ( 11 )

2016 ( 16 )

Custom range...

Search Results: 1 - 10 of 7486 matches for " Ivan Veselic' "
All listed articles are free for downloading (OA Articles)
Page 1 /7486
Display every page Item
Spectral gap estimates for some block matrices
Ivan Veselic,Kresimir Veselic
Mathematics , 2014,
Abstract: We estimate the size of the spectral gap at zero for some Hermitian block matrices. Included are quasi-definite matrices, quasi-semidefinite matrices (the closure of the set of the quasi-definite matrices) and some related block matrices which need not belong to either of these classes. Matrices of such structure arise in quantum models of possibly disordered systems with supersymmetry or graphene like symmetry. Some of the results immediately extend to infinite dimension.
Spectral Analysis of Percolation Hamiltonians
Ivan Veselic'
Physics , 2004, DOI: 10.1007/s00208-004-0610-6
Abstract: We study the family of Hamiltonians which corresponds to the adjacency operators on a percolation graph. We characterise the set of energies which are almost surely eigenvalues with finitely supported eigenfunctions. This set of energies is a dense subset of the algebraic integers. The integrated density of states has discontinuities precisely at this set of energies. We show that the convergence of the integrated densities of states of finite box Hamiltonians to the one on the whole space holds even at the points of discontinuity. For this we use an equicontinuity-from-the-right argument. The same statements hold for the restriction of the Hamiltonian to the infinite cluster. In this case we prove that the integrated density of states can be constructed using local data only. Finally we study some mixed Anderson-Quantum percolation models and establish results in the spirit of Wegner, and Delyon and Souillard.
Localization for random perturbations of periodic Schroedinger operators with regular Floquet eigenvalues
Ivan Veselic'
Mathematics , 2005,
Abstract: We prove a localization theorem for continuous ergodic Schr\"odinger operators $ H_\omega := H_0 + V_\omega $, where the random potential $ V_\omega $ is a nonnegative Anderson-type perturbation of the periodic operator $ H_0$. We consider a lower spectral band edge of $ \sigma (H_0) $, say $ E= 0 $, at a gap which is preserved by the perturbation $ V_\omega $. Assuming that all Floquet eigenvalues of $ H_0$, which reach the spectral edge 0 as a minimum, have there a positive definite Hessian, we conclude that there exists an interval $ I $ containing 0 such that $ H_\omega $ has only pure point spectrum in $ I $ for almost all $ \omega $.
Wegner estimate and the density of states of some indefinite alloy type Schroedinger Operators
Ivan Veselic'
Mathematics , 2005,
Abstract: We study Schroedinger operators with a random potential of alloy type. The single site potentials are allowed to change sign. For a certain class of them we prove a Wegner estimate. This is a key ingredient in an existence proof of pure point spectrum of the considered random Schroedinger operators. Our estimate is valid for all bounded energy intervals and all space dimensions and implies the existence of the density of states.
Spectral properties of Anderson-percolation Hamiltonians
Ivan Veselic'
Mathematics , 2006,
Abstract: This is a slightly enlarged and corrected version of a contribution to the Oberwolfach Reports 3(1):511-552, 2006. We summarise some results on spectral properties of Laplacians on percolation graphs and more general Anderson-percolation Hamiltonians proven in references [4], [5], [6], and [7]. For some specific examples of such operators more detailed spectral properties are discussed.
Lifshitz asymptotics for Hamiltonians monotone in the randomness
Ivan Veselic'
Mathematics , 2007,
Abstract: In various aspects of the spectral analysis of random Schroedinger operators monotonicity with respect to the randomness plays a key role. In particular, both the continuity properties and the low energy behaviour of the integrated density of states (IDS) are much better understood if such a monotonicity is present in the model than if not. In this note we present Lifshitz-type bounds on the IDS for two classes of random potentials. One of them is a slight generalisation of a model for which a Lifshitz bound was derived in a recent joint paper with Werner Kirsch [KV]. The second one is a breather type potential which is a sum of characteristic functions of intervals. Although the second model is very simple, it seems that it cannot be treated by the methods of [KV]. The models and the proofs are motivated by well-established methods developed for so called alloy type potentials.
Lipschitz-continuity of the integrated density of states for Gaussian random potentials
Ivan Veselic
Mathematics , 2010, DOI: 10.1007/s11005-011-0465-1
Abstract: The integrated density of states of a Schroedinger operator with random potential given by a homogeneous Gaussian field whose covariance function is continuous, compactly supported and has positive mean, is locally uniformly Lipschitz-continuous. This is proven using a Wegner estimate.
Wegner estimates for sign-changing single site potentials
Ivan Veselic'
Mathematics , 2008,
Abstract: We study Anderson and alloy type random Schr\"odinger operators on $\ell^2(\ZZ^d)$ and $L^2(\RR^d)$. Wegner estimates are bounds on the average number of eigenvalues in an energy interval of finite box restrictions of these types of operators. For a certain class of models we prove a Wegner estimate which is linear in the volume of the box and the length of the considered energy interval. The single site potential of the Anderson/alloy type model does not need to have fixed sign, but it needs be of a generalised step function form. The result implies the Lipschitz continuity of the integrated density of states.
Existence of the density of states for some alloy type models with single site potentials of changing sign
Ivan Veselic'
Mathematics , 2002,
Abstract: We study spectral properties of ergodic random Schr\"odinger operators on $L^2 (\RR^d)$. The density of states is shown to exist for a certain class of alloy type potentials with single site potentials of changing sign. The Wegner estimate we prove implies Anderson localization under certain additional assumptions. For some examples we discuss briefly some properties of the common and conditional densities of the random coupling constants used in the proof of the Wegner estimate.
Quantum site percolation on amenable graphs
Ivan Veselic'
Mathematics , 2003,
Abstract: We consider the quantum site percolation model on graphs with an amenable group action. It consists of a random family of Hamiltonians. Basic spectral properties of these operators are derived: non-randomness of the spectrum and its components, existence of an self-averaging integrated density of states and an associated trace-formula.
Page 1 /7486
Display every page Item

Copyright © 2008-2017 Open Access Library. All rights reserved.